MathSciNet Relay Station
MathSciNet bibliographic data
MR2845931 34C05 (34C07)
Algaba, A.; García, C.; Reyes, M. Integrability of two dimensional quasi-homogeneous polynomial differential systems. Rocky Mountain J. Math. 41 (2011), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement